# SDR SWAA2012101608566

- Difficulty date: October 11, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 69,232 hours, 65,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT INOP BETWTEEN ROW 8 TO ROW 9.  CHARGED BATTERY PACK IAW MM.
